# SDR DALA1051740181

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 87,532 hours, 12,879 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD OF COCKPIT DOOR IS INOPERATIVE. MX REPLACED THE LIGHT ASSY.  SYS OPERATION IS NORMAL.
